# SDR MASA97130

- Difficulty date: August 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120191
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D366D4001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRSHUTTLE 5567 - FLL-EYW - WHILE ON THE GROUND IN FLL, THE CREW FOUND THAT THE AFT EMERGENCY FLOOR LIGHTS WERE INOP.  MAINTENANCE RECHARGED THE BATTERY, OPS CHECKED GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
